# SDR FDEA2019102432733

- Difficulty date: October 23, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 67,890 hours, 24,673 cycles
- System (JASC): 2564 · Life Raft
- Part: Cover
- Part number: 416N2100700SP
- Condition: Damaged
- Location: Slide Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS  912     25-60  0889     23OCT19  BSL  OPEN    L SLIDE RAFT COVER TORN.  FOUND THE ATTACHMENTS OF THE COVER WITH DAMAGE.  MEL RAISED FOR RECTIFICATION.  "MEL 52-11-01-A: L1 SLIDE INOP."
